Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On certain convolution inequalities


Author: Lars Inge Hedberg
Journal: Proc. Amer. Math. Soc. 36 (1972), 505-510
MSC: Primary 46E30; Secondary 46E35
MathSciNet review: 0312232
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that certain convolution inequalities are easy consequences of the Hardy-Littlewood-Wiener maximal theorem. These inequalities include the Hardy-Littlewood-Sobolev inequality for fractional integrals, its extension by Trudinger, and an interpolation inequality by Adams and Meyers. We also improve a recent extension of Trudinger's inequality due to Strichartz.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E30, 46E35

Retrieve articles in all journals with MSC: 46E30, 46E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0312232-4
PII: S 0002-9939(1972)0312232-4
Article copyright: © Copyright 1972 American Mathematical Society